Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A compositeness test that never fails for Carmichael numbers


Author: Andrew D. Loveless
Journal: Math. Comp. 76 (2007), 507-507
DOI: https://doi.org/10.1090/S0025-5718-06-01908-9
Published electronically: September 19, 2006
MathSciNet review: 2261034
Full-text PDF

Abstract | Additional Information

Abstract: Paper withdrawn by author after original electronic posting date of September 19, 2006 and prior to preparation of the printed issue.


Additional Information

Andrew D. Loveless
Affiliation: Department of Mathematics, University of Washington, Box 354350, Seattle, Washington 98195-4350

DOI: https://doi.org/10.1090/S0025-5718-06-01908-9
Received by editor(s): September 30, 2005
Published electronically: September 19, 2006
Article copyright: © Copyright 2006 American Mathematical Society

American Mathematical Society